MathSciNet Relay Station
MathSciNet bibliographic data
MR2121115 (2006e:35038) 35F25 (49L25)
Imbert, Cyril A non-local regularization of first order Hamilton-Jacobi equations. J. Differential Equations 211 (2005), no. 1, 218–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement